×

Found 561 Documents (Results 1–100)

100
MathJax

Friedrichs-type inequalities in arbitrary domains. (English) Zbl 1489.46040

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 17-38 (2021).
MSC:  46E35 46E30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Composition operators on Hardy-Sobolev spaces and BMO-quasiconformal mappings. (English. Russian original) Zbl 1480.46044

J. Math. Sci., New York 258, No. 3, 313-325 (2021); translation from Ukr. Mat. Visn. 18, No. 2, 209-225 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Isoperimetric functional inequalities via the maximum principle: the exterior differential systems approach. (English) Zbl 1405.42023

Baranov, Anton (ed.) et al., 50 years with Hardy spaces. A tribute to Victor Havin. Cham: Birkhäuser (ISBN 978-3-319-59077-6/hbk; 978-3-319-59078-3/ebook). Operator Theory: Advances and Applications 261, 281-305 (2018).
MSC:  42B20 42B35 47A30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Extension of functions in non-isotropic Nikolskii-Besov spaces and approximation of their derivatives. (English. Russian original) Zbl 1412.46045

Izv. Math. 82, No. 5, 931-983 (2018); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 82, No. 5, 78-130 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Inequalities for Hardy-type operators on the cone of decreasing functions in a weighted Orlicz space. (English. Russian original) Zbl 1489.47057

Dokl. Math. 96, No. 3, 553-557 (2017); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 477, No. 2, 133-137 (2017).
MSC:  47B38 46E35 47A30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software